# SDR SIMA20210417001

- Difficulty date: April 17, 2021
- Submitted: April 18, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 38,001 hours, 32,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU EMERGENCY LIGHT AT SEAT 12A INOP.-C/A-RAR OVERWING EMERGENCY LIGHT LAMP AT SEAT 12A IAW EMB145 AMM 33-50-07. OPC GOOD.
